# SDR 6RXA20150923001

- Difficulty date: September 12, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N617RX
- Make and model: Lear 45LEAR
- Aircraft serial: 45201
- Aircraft time: 7,091 hours, 5,253 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: M8505VLA
- Part serial: A3870
- Condition: Defective
- Location: Cockpit
- Part time: 7,091 hours, 5,253 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLOCK, PILOT SIDE, CAUSING WARNING HORN AFTER TAKEOFF.
